Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6550
Title: Small samples--new experimental results
Authors: Shewhart, W A
Keywords: Small sample
Mathematical statistics
Issue Date: Jun-1928
Publisher: American Statistical Association
Citation: Journal of the American Statistical Association, vol.23, p.144-153
Series/Report no.: Reprint;R217
URI: http://hdl.handle.net/123456789/6550
Appears in Collections:Articles

Files in This Item:
File Description SizeFormat 
Small samples--new experimental results.pdfScan copy441.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.